Back to Search Start Over

Wasserstein steepest descent flows of discrepancies with Riesz kernels.

Authors :
Hertrich, Johannes
Gräf, Manuel
Beinert, Robert
Steidl, Gabriele
Source :
Journal of Mathematical Analysis & Applications. Mar2024:Part 1, Vol. 531 Issue 1, pN.PAG-N.PAG. 1p.
Publication Year :
2024

Details

Language :
English
ISSN :
0022247X
Volume :
531
Issue :
1
Database :
Academic Search Index
Journal :
Journal of Mathematical Analysis & Applications
Publication Type :
Academic Journal
Accession number :
173563318
Full Text :
https://doi.org/10.1016/j.jmaa.2023.127829